MathSciNet Relay Station
MathSciNet bibliographic data
MR2323119 34K20 (34K45 93C65 93D15)
Wang, Qing; Liu, Xinzhi Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method. Appl. Math. Lett. 20 (2007), no. 8, 839–845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement